Home > Research > Publications & Outputs > Limits of sums of digraph algebras with reduced...
View graph of relations

Limits of sums of digraph algebras with reduced digraphs having two vertices.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>1997
<mark>Journal</mark>International Journal of Mathematics
Issue number1
Number of pages22
Pages (from-to)61-82
<mark>Original language</mark>English


We obtain a K-theoretic classification of limits of direct sums of 2 × 2 block upper triangular matrix algebras with respect to regular embeddings. An intrinsic characterisation of these algebras is also obtained.